# SDR SWAA2024072504339

- Difficulty date: June 21, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* LATERAL TRANSITION ANGLE UPPER SURFACE STA 947 AT LBL 3 APPROX S-27L WL 156. 1245-003 AFT CARGO COMPARTMENT.<[01] REMOVED AND REPLACED TRANSITION ANGLE AT AFT CARGO STA 947 AT LBL 21- RBL 21 PER SRM 51-40-02-0G-0 AND DWG# 149A8118;[02] VERIFIED STEP 1  AUDIT C/W REF. MPM 52.02.02
